# SDR ASAA0956810

- Difficulty date: October 14, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,817 hours, 3,400 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FWD WINDOW OVERHEAT LIGHT ILLUMINATED WITH ASSOCIATED WARNINGS.  CB WINDOW CONTROL POPPED.  AIRCRAFT WAS FL 40.0 2 HOURS AND 20 MINUTES INTO FLIGHT.  PERFORMED FIM TASK 30 41 TASK 813.  FOUND BAD CRIMP ON TERMINAL AT C/B 394 ON LOAD SIDE.  REPLACED C/B AND REPAIRED WIRE ON LOAD SIDE OF C/B.  PERFORMED BITE CHECK OF WCHU PER 30 41 00, NO FAULTS FOUND AT THIS TIME.  SEAMC NOTIFIED.
